Publications with K. Tent

All publications by Katrin Tent and S. Shelah


You can select other lists here.
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:818 Kramer, L., Shelah, S., Tent, K., & Thomas, R., Simon. (2005). Asymptotic cones of finitely presented groups. Adv. Math., 193(1), 142–173. arXiv: math/0306420 DOI: 10.1016/j.aim.2004.04.012 MR: 2132762